# SDR AALA201712049023

- Difficulty date: December 3, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N291AY
- Make and model: Airbus A330-243
- Aircraft serial: 1502
- Aircraft time: 15,689 hours, 2,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100101101
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. RIGHT HAND EXIT SIGN MOUNTED ON CEILING PANEL AT FRAME 53.2 HAS A CRACKED COVER PLATE. REPLACED EXIT SIGN COVER PLATE.
